# SDR CALA2025070706248

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,239 hours, 26,332 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE COVER FOR EMER EXIT DOOR ROW 21 ABC  SIDE FELL OFF AND WI LL NOT STICK BACK ON DOOR  REINSTALLED HANDLE COVER BACK INTO PLACE REF AMM 52-22-00-580-803.
